# SDR P5CA9600864

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Malfunctioned
- Location: Nr 1 Pylon
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE LEFT WING L/E OVERHEAT LIGHT ILLUMINATED DURING CLIMB.  LIGHT EXTINGUISHED BY REDUCING THRUST NUMBER 1 ENGINE WITH PYLON VALVE CLOSED.  NO PNEUMATIC LEAKS FOUND IN NR 1, NR 2 PYLON OR LEFT WING MANIFOLD.  FOUND NR 1 PYLON OVERHEAT DETECTOR INTERMITTENTLY SHORTING.  DEACTIVATED PER DISPATCH DEVIATIONS MANUAL.  REFERENCE SERVICE BULLETIN 747-26-2066.
